# SDR DALA2023110309045

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,454 hours, 34,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS STA Y 148 TO STA Y 200 AND X=7 AND STA Y 162 TO STA Y 195 AND X=56 AT PASSENGER CABIN. IN REF NRC 0395. W1. SUMMARY OF NRC 00559: CORROSION LEVEL 2. SUPPORTS STA Y 148 TO STA Y 200 AND X=7 AND STA Y 162 TO STA Y 195 AND X=56 WERE REPLACED AND INSTALLED PER DWG 9936534-71 REV BW, B717-200 SRM 51 -41-02-0G, 51-41-05-0G, AND 51-41-01-0G. (LP #0045301)
